Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation

J. Karátson, B. Kovács

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

An iterative method is developed for nonlinear equations in complex Hilbert spaces, extending the method of variable preconditioning defined earlier in real spaces. We derive convergence of our method. The motivating example for this extension is the time-dependent nonlinear Schrödinger equation, where we use our iteration for the time discretization of the problem and test it numerically.

Original languageEnglish
Pages (from-to)449-459
Number of pages11
JournalComputers and Mathematics with Applications
Volume65
Issue number3
DOIs
Publication statusPublished - Feb 1 2013

    Fingerprint

Keywords

  • Nonlinear elliptic problems
  • Preconditioning
  • Schrödinger equation

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this